F. Aguiló and M. A. , An efficient algorithm to find optimal double loop networks, Discrete Mathematics, vol.138, issue.1-3, pp.15-29, 1995.
DOI : 10.1016/0012-365X(95)94025-8

J. Bermond and D. Tzvieli, Minimal diameter double-loop networks: Dense optimal families, Networks, vol.20, issue.1, pp.1-9, 1991.
DOI : 10.1002/net.3230210102

J. Bermond, F. Comellas, and D. F. Hsu, Distributed Loop Computer-Networks: A Survey, Journal of Parallel and Distributed Computing, vol.24, issue.1, pp.2-10, 1995.
DOI : 10.1006/jpdc.1995.1002

F. T. Boesch and J. F. Wang, Reliable circulant networks with minimum transmission delay, IEEE Transactions on Circuits and Systems, vol.32, issue.12, pp.32-1286, 1985.
DOI : 10.1109/TCS.1985.1085667

N. Chalamaiah and B. Ramamurty, Finding shortest paths in distributed loop networks, Information Processing Letters, vol.67, issue.3, pp.157-161, 1998.
DOI : 10.1016/S0020-0190(98)00099-4

R. C. Chan, C. Chen, and Z. Hong, A simple algorithm to find the steps of double-loop networks, Discrete Applied Mathematics, vol.121, issue.1-3, pp.61-72, 2002.
DOI : 10.1016/S0166-218X(01)00245-1

B. X. Chen, J. X. Meng, and W. J. Xiao, A Constant Time Optimal Routing Algorithm for Undirected Double-Loop Networks, International Conference on Mobile Ad-hoc and Sensor Networks, pp.3794-308, 2005.
DOI : 10.1007/11599463_31

B. X. Chen and W. J. Xiao, A constant time optimal routing algorithm for directed double loop networks G(n; s 1 , s 2 ), the proceeding of 5th International Conference on Software Engineering, Artificial Intelligence, Networking, and Parallel/Distributed Computing, pp.1-5, 2004.

B. X. Chen and W. J. Xiao, Optimal Designs of Directed Double-Loop Networks, Lecture Notes in Computer Science (LNCS), pp.3314-3333, 2004.
DOI : 10.1007/978-3-540-30497-5_4

B. X. Chen, W. J. Xiao, and B. Parhami, DIAMETER FORMULAS FOR A CLASS OF UNDIRECTED DOUBLE-LOOP NETWORKS, Journal of Interconnection Networks, vol.06, issue.01, pp.1-15, 2005.
DOI : 10.1142/S0219265905001289

B. X. Chen and W. J. Xiao, A diameter formula for an undirected double-loop network

D. Z. Du, D. F. Hsu, L. Qiao, and X. Jun-ming, A combinatorial problem related to distributed loop networks, Networks, vol.20, issue.2, pp.173-180, 1990.
DOI : 10.1002/net.3230200204

P. Esqué, F. Aguiló, and M. A. , Double commutative-step digraphs with minimum diameters, Discrete Mathematics, vol.114, issue.1-3, pp.147-157, 1993.
DOI : 10.1016/0012-365X(93)90363-X

D. F. Hsu and J. Shapiro, Bounds for the minimal number of transmission delays in double loop networks, Journal of Combinatorics, Information & System Sciences, vol.16, pp.55-62, 1991.

F. K. Hwang and Y. H. Xu, Double loop networks with minimum delay, Double loop networks with minimum delay, pp.109-118, 1987.
DOI : 10.1016/0012-365X(87)90123-3

F. K. Hwang, A complementary survey on double-loop networks, Theoretical Computer Science, vol.263, issue.1-2, pp.211-229, 2001.
DOI : 10.1016/S0304-3975(00)00243-7

K. Mukhopadhyaya and B. P. Sinha, Fault-tolerant routing in distributed loop networks, IEEE Transactions on Computers, vol.44, issue.12, pp.1452-1456, 1995.
DOI : 10.1109/12.477250

Q. Li, J. M. Xu, and Z. L. Zhang, The infinite families of optimal double loop networks, Discrete Applied Mathematics, vol.46, issue.2, pp.23-979, 1993.
DOI : 10.1016/0166-218X(93)90028-M

D. Tzvieli, Minimal diameter double-loop networks. I. Large infinite optimal families, Networks, vol.21, issue.4, pp.387-415, 1991.
DOI : 10.1002/net.3230210403

C. K. Wong and D. Coppersmith, A Combinatorial Problem Related to Multimodule Memory Organizations, Journal of the ACM, vol.21, issue.3, pp.392-402, 1974.
DOI : 10.1145/321832.321838

J. A. Yebra, M. A. Fiol, P. Morillo, and I. Alegre, The diameter of undirected graphs associated to plane tessellations, Ars Combinatoria, pp.20-151, 1985.

J. Zerovnik and T. Pisanski, Computing the Diameter in Multiple-Loop Networks, Journal of Algorithms, vol.14, issue.2, pp.226-243, 1993.
DOI : 10.1006/jagm.1993.1011